Differential and Integral Equations

The time derivative in a singular parabolic equation

Peter Lindqvist

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the Evolutionary $p$-Laplace Equation in the singular case $1 < p < 2$. We prove that a weak solution has a time derivative (in Sobolev's sense) which is a function belonging (locally) to a $L^q$-space.

Article information

Source
Differential Integral Equations, Volume 30, Number 9/10 (2017), 795-808.

Dates
First available in Project Euclid: 27 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.die/1495850427

Mathematical Reviews number (MathSciNet)
MR3656487

Zentralblatt MATH identifier
06770142

Subjects
Primary: 35K67, 35K92, 35B45

Citation

Lindqvist, Peter. The time derivative in a singular parabolic equation. Differential Integral Equations 30 (2017), no. 9/10, 795--808. https://projecteuclid.org/euclid.die/1495850427


Export citation